# SDR GTIA000011

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FORWARD EMERGENCY TRACK LIGHTING STRIP TEMPORARILY SECURED WITH SPEED TAPE.  REPLACED EMERGENCY LIGHTING STRIP AND INSTALLED THRESHOLD PLATE IAW DC-9 SRM 51-30-2.  (M)
